Morava K-theory of Double Loop Spaces of Spheres.
Mathematische Zeitschrift, Tome 199 (1988) no. 1, pp. 511-524
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Morava K-homologies of double loop spaces of spheres, Brown-Gitler spectra, classifying spaces of the braid groups, Atiyah-Hirzebruch spectral sequence, stable splitting of double loop spaces of spheres, connective Morava K-theory
@article{MZ_1988__199_1_173983,
author = {Atsushi Yamaguchi},
title = {Morava {K-theory} of {Double} {Loop} {Spaces} of {Spheres.}},
journal = {Mathematische Zeitschrift},
pages = {511--524},
year = {1988},
volume = {199},
number = {1},
zbl = {0638.55006},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__199_1_173983/}
}
Atsushi Yamaguchi. Morava K-theory of Double Loop Spaces of Spheres.. Mathematische Zeitschrift, Tome 199 (1988) no. 1, pp. 511-524. http://geodesic.mathdoc.fr/item/MZ_1988__199_1_173983/